# SDR DALA2021031201416

- Difficulty date: November 2, 2020
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,742 hours, 10,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Paint
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 PAINT DAMAGE IN CRITICAL RVSM AREA OF STATIC PORTS ON LEFT & RIGHT SIDE OF FUSELAGE. CORRECTIVE ACTION: APPLIED PAINT IN CRITICAL RVSM AREA OF STATIC PORTS ON LEFT AND RIGHT SIDE OF FUSELAGE ASPER A330 SRM 51-75. (7676910)
